MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q C-BLOC PAIN RELIEF SYSTM,400 ML,10 ML/HR; ELASTOMERIC LFR

AVANOS MEDICAL INC. ON-Q C-BLOC PAIN RELIEF SYSTM,400 ML,10 ML/HR; ELASTOMERIC LFR
Model Number CB002
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no information provided regarding the return of the actual complaint product to the manufacturer.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 22-feb-2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.Device not returned.
 
Event or Problem Description
Avanos medical received a single report that referenced two different incidences, which were associated with separate units, involving two different events.This is the first of two reports.Refer to 2026095-2023-00016 for the second event.Fill volume: unknown.Flow rate: unknown.Procedure: unknown.Cathplace: unknown.It was reported there was a fast flow incident with the pump.There was no injury reported.The customer also reported that it is suspected but not confirmed that the pump "was probably under blankets/warmed during infusion, which may have caused the fast flow." additional information was received on 01-feb-2023 via medwatch/ fda user facility report mw report (b)(4): describe the event or problem: 19600- infused too rapidly- patient noted that on q pumps infused 8 hours prior to expected time that they should have been empty.They were thrown away and not able to send back to clinic.

Brand Name
ON-Q C-BLOC PAIN RELIEF SYSTM,400 ML,10 ML/HR
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key16421706
Report Number2026095-2023-00015
Device Sequence Number14883532
Product Code MEB
UDI-Device Identifier00193494134693
UDI-Public00193494134693
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCB002
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Initial Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown